# SDR UIEA200600049

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113U10114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED UPPER T/E PANEL HAS A SMALL CRACK.  REPAIRED IAW SRM 51-40-12 REPAIR 4A AND 51-40-14 REPAIR 4L.
